I took Zoloft as a kid for my anxiety but i went off it for a few years, and recently needed to go back on it because of severe panic attacks. I took 25mg Zoloft for two weeks and then took 50mg for another two weeks, and I had minimal side effects. I was put on 75mg on three days ago and I've had awful side effects. Two days age I had awful moods swings, which would happen to me as a kid for a few days when my dose was increased. Yesterday I was real dizzy and had headaches. Today I have an awful headache and feel very depressed and all I have wanted to do all day is lay in bed and cry. Are these side effects normal or is it possible that I'm developing depression? Should I call my doctor and tell him about this or should I wait it out for a week and see if the side effects go away and if the 75mg dose works?
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I don't have depression, but have anxiety and panic attacks. I couldn't take zoloft and prosaic due?
Posted 27 May 2010 • 3 answers
Posted 10 Jul 2010 • 30 answers
Posted 4 Jun 2011 • 6 answers
Posted 14 Aug 2011 • 5 answers
Posted 27 Aug 2011 • 14 answers